MathSciNet Relay Station
MathSciNet bibliographic data
MR595764 30E10 (30C85)
Lubinsky, D. S. Diagonal Padé approximants and capacity. J. Math. Anal. Appl. 78 (1980), no. 1, 58–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement